Alert archive / California / Beach Hazards Statements in 2019

Beach Hazards Statement 12, NWS Los Angeles, CA

April 11, 2019

NWS Los Angeles, CA issued this beach hazards statement at Apr 11, 2019, 1:16 AM PDT. It took effect at Apr 11, 2019, 2:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2019, 1:16 AM PDT (08:16 UTC)
In effect from
Apr 11, 2019, 2:00 PM PDT
Expired
Apr 12, 2019, 8:00 PM PDT
In force
30 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

280 
WHUS46 KLOX 110816
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
116 AM PDT Thu Apr 11 2019

CAZ040-112200-
/O.NEW.KLOX.SU.Y.0013.190411T2100Z-190412T1000Z/
/O.EXT.KLOX.BH.S.0011.000000T0000Z-190411T2100Z/
Ventura County Coast-
116 AM PDT Thu Apr 11 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM
PDT FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
High Surf Advisory, which is in effect from 2 PM this afternoon
to 3 AM PDT Friday. 

* SURF...3 to 5 feet, building to 5 to 8 feet this afternoon and
  continuing through tonight. 

* Hazards...Dangerous rip currents and breaking waves are
  expected. 

* Impacts...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ041-087-112200-
/O.NEW.KLOX.SU.Y.0013.190411T2100Z-190412T1000Z/
/O.EXT.KLOX.BH.S.0011.000000T0000Z-190411T2100Z/
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
116 AM PDT Thu Apr 11 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM
PDT FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
High Surf Advisory, which is in effect from 2 PM this afternoon
to 3 AM PDT Friday. 

* SURF...3 to 5 feet, building to 4 to 7 feet this afternoon and
  continuing through tonight.

* Hazards...Dangerous rip currents and breaking waves are
  expected. 

* Impacts...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ034-035-112200-
/O.NEW.KLOX.SU.Y.0013.190411T2100Z-190412T1000Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
116 AM PDT Thu Apr 11 2019

...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM
PDT FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
High Surf Advisory, which is in effect from 2 PM this afternoon
to 3 AM PDT Friday. 

* SURF...5-8 FT, building to 8 to 12 feet this afternoon and
  continuing through tonight. 

* IMPACTS...Dangerous rip currents and breaking waves are
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ039-112200-
/O.NEW.KLOX.BH.S.0012.190411T2100Z-190412T1000Z/
Santa Barbara County South Coast-
116 AM PDT Thu Apr 11 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
LATE TONIGHT...

The National Weather Service in Los Angeles/Oxnard has issued a
Beach Hazards Statement for elevated surf and high risk of rip
currents, which is in effect from this afternoon through late 
tonight. 

* HAZARDS...Dangerous rip currents and breaking waves are expected
  due to elevated surf of 3 to 5 feet.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury...wash people off beaches and
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

RAT
5 follow-up statements
661 
WHUS46 KLOX 112126
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
226 PM PDT Thu Apr 11 2019

CAZ040-041-087-120530-
/O.EXP.KLOX.BH.S.0011.000000T0000Z-190411T2100Z/
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190412T1000Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
226 PM PDT Thu Apr 11 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...
...BEACH HAZARDS STATEMENT HAS EXPIRED...

* SURF...3 to 5 feet, building to 5 to 8 feet this afternoon and 
  continuing through tonight.

* Impacts...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury...wash people off beaches and
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ034-035-120530-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190412T1000Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
226 PM PDT Thu Apr 11 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* SURF...8 to 12 feet this afternoon and continuing through 
  tonight. 

* IMPACTS...Dangerous rip currents and breaking waves are 
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ039-120530-
/O.CON.KLOX.BH.S.0012.000000T0000Z-190412T1000Z/
Santa Barbara County South Coast-
226 PM PDT Thu Apr 11 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* HAZARDS...Dangerous rip currents and breaking waves are 
  expected due to elevated surf of 3 to 5 feet. 

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

Sweet
563 
WHUS46 KLOX 120200
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
700 PM PDT Thu Apr 11 2019

CAZ034-035-120830-
/O.EXT.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
700 PM PDT Thu Apr 11 2019

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM PDT FRIDAY...

* SURF...Breakers of 8 to 12 feet will linger into Friday evening,
  then diminish overnight Friday.

* IMPACTS...Dangerous rip currents and breaking waves are 
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ040-041-087-120830-
/O.EXT.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
700 PM PDT Thu Apr 11 2019

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM PDT FRIDAY...

* SURF...Breakers of 5 to 8 feet will linger into Friday evening,
  then diminish overnight Friday. 

* Impacts...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ039-120830-
/O.EXT.KLOX.BH.S.0012.000000T0000Z-190413T0300Z/
Santa Barbara County South Coast-
700 PM PDT Thu Apr 11 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY EVENING...

* HAZARDS...Dangerous rip currents and breaking waves are 
  expected due to elevated surf of 3 to 5 feet. 

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

Hall
821 
WHUS46 KLOX 120821
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
121 AM PDT Fri Apr 12 2019

CAZ034-035-121630-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
121 AM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* SURF...Breakers of 8 to 12 feet will linger into this evening,
  then diminish overnight into early Saturday morning. 

* IMPACTS...Dangerous rip currents and breaking waves are 
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ040-041-087-121630-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
121 AM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* SURF...Breakers of 5 to 8 feet will linger into this evening,
  then diminish overnight into early Saturday morning. 

* Impacts...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ039-121630-
/O.CON.KLOX.BH.S.0012.000000T0000Z-190413T0300Z/
Santa Barbara County South Coast-
121 AM PDT Fri Apr 12 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...Dangerous rip currents and breaking waves are 
  expected due to elevated surf of 3 to 5 feet. 

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

Kaplan
776 
WHUS46 KLOX 121629
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
929 AM PDT Fri Apr 12 2019

CAZ034-035-130300-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
929 AM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* SURF...Breakers of 8 to 12 feet will linger into this evening, 
  then diminish overnight into early Saturday morning. 

* IMPACTS...Dangerous rip currents and breaking waves are 
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ040-041-087-130300-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
929 AM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* SURF...Breakers of 5 to 8 feet will linger into this evening, 
  then diminish overnight into early Saturday morning. 

* Impacts...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions. Swim near a lifeguard. If caught
in a rip current, relax and float. Don't swim against the
current. If able, swim in a direction following the shoreline. If
unable to escape, face the shore and call or wave for help.

&&

$$

CAZ039-130300-
/O.CON.KLOX.BH.S.0012.000000T0000Z-190413T0300Z/
Santa Barbara County South Coast-
929 AM PDT Fri Apr 12 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* HAZARDS...Dangerous rip currents and breaking waves are 
  expected due to elevated surf of 3 to 5 feet. 

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury...wash people off beaches and 
  rocks...and capsize small boats near shore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Swim near a
lifeguard. If caught in a rip current, relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

Kaplan/Sirard
546 
WHUS46 KLOX 130258
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
758 PM PDT Fri Apr 12 2019

CAZ034-035-130400-
/O.EXP.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
758 PM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Surf and swells will continue to diminish at the beaches this
evening. Swimmers are urged to use caution at all times and stay 
near lifeguards.

$$

CAZ040-041-087-130400-
/O.EXP.KLOX.SU.Y.0013.000000T0000Z-190413T0300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Catalina and Santa Barbara Islands-
758 PM PDT Fri Apr 12 2019

...HIGH SURF ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Surf and swells will continue to diminish at the beaches this 
evening. A high risk of rip current activity will continue through
Saturday. Swimmers are urged to use caution at all times and stay
near lifeguards.

$$

CAZ039-130400-
/O.EXP.KLOX.BH.S.0012.000000T0000Z-190413T0300Z/
Santa Barbara County South Coast-
758 PM PDT Fri Apr 12 2019

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM PDT THIS EVENING...

Surf and swells will continue to diminish at the beaches this 
evening. A moderate-to-high risk of rip current activity will 
continue through Saturday. Swimmers are urged to use caution at 
all times and stay near lifeguards.

&&


$$

Hall

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Apr 10, 11:47 PM PDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 10, 11:47 PM PDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1147 PM PDT Wed Apr 10 2019

.SYNOPSIS...10/700 PM.

Gusty northerly winds will continue tonight, especially in the
mountains and southern Santa Barbara county. Winds should decrease
on Thursday and pick back up in intensity Thursday night and
Friday as an inside slider approaches. A brief ridge of high
pressure will provide some relief to the winds on Saturday with
slightly warmer temperatures.

&&

.SHORT TERM (WED-SAT)...10/822 PM.

***UPDATE***

There have been strong north pressure gradients continuing this
evening, with LAX-SFO at -7.3 mb and LAX-BFL at -5.1 mb at 03Z.
Gusty W to N winds prevailed this evening for many areas,
including portions of the coastal plain. In fact, LAX recently had
north winds gusting up to 30 mph. The strongest winds overnight
will be over the SBA County mtns and S coast, as well as the
L.A./VTU County mtns especially along the I-5 corridor. Wind
gusts in these areas are expected to be in the 40 to 50 mph range.
Wind advisories are in effect thru 11 AM Thu morning for these
areas.

Clear skies covered the forecast area this evening which will
continue overnight thanks to the northerly offshore flow.
Overnight lows are forecast to be in the 40s and 50s for the coast
and vlys, which are about 2 to 8 deg above normal for this time
of year.

***From Previous Discussion***

Will let the wind advisories ride through tomorrow morning.
Without the upper support winds may drop off a little sooner,
especially in the I5 region, but the next trough coming in
tomorrow night into early Friday is expected to provide some
additional upper support to create a 5-15 mph bump in wind speeds
into Friday morning.

Not too much change in temps next couple days. A little bit of a
mixed bag of temperature trends Saturday. Most areas will see at
least some warming as ridging develops aloft and west/east
gradients trend offshore. However, SB south coast will likely cool
a few degrees as the warming Sundowner winds subside in favor of
earlier sea breezes.

The Thursday night/Friday trough will be an inside slider and
because of that generally dry for most of our area. However, as
was the case last night and this morning we will again likely see
some light showers near our border with Kern County stretching
from southeast SLO County through around the Gorman area near I5.

.LONG TERM (SUN-WED)...10/202 PM.

The next trough coming in Sunday night will start a cooling trend
in all areas Sunday into Monday as onshore flow returns with
a vengeance. Will probably see a marine layer returning to most
coast and valley areas by Monday morning and again Tuesday
morning. Temps falling back into the 60s to low 70s by Monday.

Tuesday into Wednesday the eastern Pacific ridge will push into
the west coast and at the same time gradients will be trending
strongly offshore as surface high pressure strengthens behind the
trough over Nevada. The two factors will combine to begin a
significant warming trend that should continue at least into next
Thursday. Not seeing enough of a gradient or upper support yet for
any significant Santa Ana winds but the offshore flow should be
enough to warm temps back up into the 80s for the valleys and 70s
at the coast.

&&

.AVIATION...11/0613Z.

At 0545Z at KLAX, there was no marine layer. There was a sfc based
inversion with a top of 700 feet and a temperature of 20 C.

Hi confidence CAVU conditions in all TAFs xcp KSMX where there
will be some MVFR vsbys. Lower confidence in wind forecasts.

KLAX...Hi confidence in CAVU TAF. Moderate confidence in wind
forecast. There is a 30 percent of 15 to 20 kt xwinds aft 02Z.

BUR...Hi confidence in CAVU TAF. Moderate confidence in wind
forecast with a 30 percent chc of gusty winds NNW winds.

&&

.MARINE...10/841 PM.

For the Outer Waters, moderate-to-high confidence in Gales
continuing through Friday night. Higher confidence for Thursday
and Thursday night. Northwest wind gusts expected to reach 40
knots, with potential for isolated 45 knots or more at times. The
winds could subside just below gales for a few hours late tonight
and into early Thursday morning. Winds are expected to increase
again Thursday afternoon and continue through Friday night.

For the Inner Waters north of Point Sal, generally hi confidence
Small Craft Advisory (SCA) level winds will continue each
afternoon and evening through Friday evening and be strongest in
the western portion.

For the Inner Waters south of Point Conception, high confidence
in Small Craft Advisory level winds will continue at times through
Friday. There is a 30 percent chance of gales on Thursday
afternoon and evening especially west portions.

&&

.BEACHES...10/844 PM.

A Beach Hazards Statement was extended through 6 AM Thursday for
the LA/Ventura coast for elevated surf of 3 to 6 feet on west-
facing beaches. There is an increased risk for ocean drowning.
Rip currents can pull swimmers and surfers out to sea.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 11 AM PDT Thursday for zones
      39-52>54. (See LAXNPWLOX).
     Beach Hazards Statement in effect until 6 AM PDT Thursday for
      zones 40-41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Thursday for
      zones 645-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Saturday for
      zone 650. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Saturday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

No significant hazards expected.

&&

PUBLIC...MW/Sirard
AVIATION...Rorke
MARINE...Sweet/Sirard
BEACHES...Sirard
SYNOPSIS...Stewart

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:39 PM PDTSmall Craft AdvisoryLOX6 hr
Apr 11, 1:16 AM PDTHigh Surf AdvisoryLOXLos Angeles43 hr
Apr 11, 2:22 AM PDTSmall Craft AdvisoryLOX42 hr
Apr 11, 3:00 AM PDTWind AdvisoryLOXLos Angeles30 hr

Nearby

Beach Hazards Statements in California, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.